# SDR DLL14981828

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1245
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 1527032
- Condition: Cracked
- Location: Rt & Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WING IWS 503 RIB UPPER CAP, LT WING IWS 555 RIB UPPER CAP WERE BOTH FOUND CRACKED.  ALL CRACKED PARTS WERE REPLACED.
